# SDR COMA0760007

- Difficulty date: January 4, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 10,483 hours, 9,897 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5604 - FLAPS FAILED AT 20 DEGREES AT GATE.  COMPLIED WITH AD 2006-12-21, FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM RESET WITH NO FURTHER MESSAGES.
